# SDR DL738020547

- Difficulty date: May 14, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 7,740 hours, 3,617 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 7,740 hours, 3,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 874954
- Condition: Fire
- Location: Nr 2
- Part time: 7,740 hours, 3,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED TAIL PIPE FIRE NR 2 ENG.  DRY CHEM WAS USED TO EXTINGUISH FIRE.  REPLACED ENGINE NR 2.
